35-jährige Patientin mit generalisiertem Krampfanfall und nicht-kardiogenem Lungenödem nach Intoxikation
JournalItem (Reviews, Editorials, Rezensionen, Urteilsanmerkungen etc. in einer wissenschaftlichen Zeitschrift)
 
ID 470591
Author(s) Sawatzki, M.; Kummer, O.; Krähenbühl, S.; Siegemund, M.
Author(s) at UniBasel Krähenbühl, Stephan
Siegemund, Martin
Year 2010
Title 35-jährige Patientin mit generalisiertem Krampfanfall und nicht-kardiogenem Lungenödem nach Intoxikation
Journal Internist
Volume 51
Number 4
Pages 528-32
Keywords Calcium channel blocker, Verapamil intoxication, Grand-mal seizure, Pulmonary edema, Gastrointestinal decontamination
Abstract We report a case of severe intoxication with extended-release verapamil. In addition to cardiovascular toxicities with hypotension, atrioventricular block and bradycardia, the patient suffered from grand-mal seizure and pulmonary edema 13 and 48 hours respectively, after ingestion of 4.8 g of extended-release verapamil. Adverse reactions after intoxications with extended-release tablets appear delayed with prolonged manifestation of symptoms. Early and repetitive administration of activated charcoal and antegrade whole bowel lavage are crucial, even in primary asymptomatic patients
Publisher Springer
ISSN/ISBN 0020-9554 ; 1432-1289
edoc-URL http://edoc.unibas.ch/dok/A5841937
Full Text on edoc No
Digital Object Identifier DOI 10.1007/s00108-009-2544-2
PubMed ID http://www.ncbi.nlm.nih.gov/pubmed/20169329
ISI-Number WOS:000276128900010
Document type (ISI) Journal Article
Additional Information Note: Englischer Titel des Abstracts: Seizure and non-cardiogenic pulmonary edema after intoxication
 
   

MCSS v5.8 PRO. 0.442 sec, queries - 0.000 sec ©Universität Basel  |  Impressum   |    
11/08/2020